Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar vivid/terrible nightmares? SLS? undopaminergic

Posted by SLS on September 27, 2022, at 11:43:20

In reply to Re: Buspar vivid/terrible nightmares? SLS?, posted by undopaminergic on September 26, 2022, at 11:13:14

Hi, UD.

Great explanations.

I have combined Parnate 120 mg/day with methylphenidate and also with amphetamine. On top of that, came T4 and desipramine. It was of little value if remission was to be my goal.

I think tyramine actually displaces NE from storage vesicles and allows the NE to be released through the terminal button passively.

"Mechanism

The administration of tyramine displaces norepinephrine, epinephrine, and dopamine from pre-synaptic storage vesicles.[19] The release of these neurotransmitters, particularly norepinephrine, is responsible for vasoconstriction, increased heart rate, and a rise in blood pressure. Therefore, tyramine functions as an indirect sympathomimetic by causing the release of presynaptic endogenous neurotransmitters. Tyramine acts as a substrate for monoamine oxidase, further limiting the breakdown of monoamine neurotransmitters.[20]"

https://www.ncbi.nlm.nih.gov/books/NBK563197/


- Scott


> >
> > One combo I have heard of is an MAOI + Buspar + a dopamine agonist. I don't know if any of the dopamine agonists would be safe with Marplan or any MAOI? I have never heard of contraindications between them.
> >
>
> It depends on what you mean by dopamine agonists. Direct agonists like pramipexole and ropinirole should be perfectly safe, because they don't elevate serotonin or noradrenaline. Indirect dopamine agonists that function as reuptake inhibitors, like methylphenidate, are generally safe unless they also inhibit serotonin reuptake. Amphetamines are more risky, because they act like tyramine -- releasing noradrenaline -- and this can potentially lead to hypertensive crises. However, with caution, amphetamines can be a great way to augment a MAOI.
>
> Cocaine is a serotonin reuptake inhibitor, so in theory it should be dangerous to combine with a MAOI. However, I wonder why I've never heard of any problems with this combination. Maybe it's because cocaine has a short half-life, so it wears off before it produces any dangerous serotonin syndrome.
>
> > I guess the only concern would be blood pressure.
>
> And serotonin toxicity. Incidentally, sometimes a little elevation of blood pressure is a good thing, because MAOIs often produce hypotension.
>
> -undopaminergic
>


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1120765
URL: http://www.dr-bob.org/babble/20220917/msgs/1120810.html